# SDR TWAA9809702

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND STRINGER 29R CORRODED AT TIE CLIP, FS 167.  REMOVED CORRODED TIE, ORDERED NEW TIE, DRILLED, DEBURRED, AND INSTALLED NEW TIE PER SRM 51-01, PAGE 1 ITEM C, AND SRM 51-30-2 PAGE 1. TOTAL TIME:  77,783 HOURS.  TOTAL CYCLES:  84,471. (X)
